# SDR CA951114008

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006137
- Condition: Cracked
- Location: Rh Wing Root
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN)LOW PRESS LIGHT FLICKERED DURING GEAR RETRACT & THEN CAME ON STEADY. HYD PRESS TO ZERO & NLG UNSAFE LIGHT ON. ALTHOUGH NLG INDICATED DOWN & LOCKED. TOTAL HYD FAILURE . MLG WAS RETRACTED. CRACKED HYD LINE IN THE RH WING ROOT FOUND. FOLLOWING REPLACEMENT OF LINE, AIR WAS IN HYD SYSTEM & THE ACCUM CONTAINED NIL AIR PRESSURE & HYD FLUID HAD MIGRATED PAST THE PISTON. FAILURE MAY HAVE BEEN CAUSED BY FLAT ACCUM. POWERFUL & RAPID OSCILLATION OF HYD PRESS IS CAUSED BY THE ACTION OF PUMPS ALLOWING A "BORDEN TUBE EFFECT" & HYD TUBES ARE  STRESSED AT ANY BENDS. NO PRESSGAUGE ON ACCUMULATOR,
